Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2014 (2014), Article ID 165102, 9 pages
http://dx.doi.org/10.1155/2014/165102
Research Article

Bayesian Nonparametric Modeling for Rapid Design of Metamaterial Microstructures

1School of Computer Science and Technology, Nanjing University of Posts and Telecommunications, Nanjing 210023, China
2Shenzhen Kuang-Chi Institute of Advanced Technology, Shenzhen 518057, China

Received 19 March 2014; Revised 18 May 2014; Accepted 21 May 2014; Published 16 June 2014

Academic Editor: Vincenzo Galdi

Copyright © 2014 Bin Liu and Chunlin Ji. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bin Liu and Chunlin Ji, “Bayesian Nonparametric Modeling for Rapid Design of Metamaterial Microstructures,” International Journal of Antennas and Propagation, vol. 2014, Article ID 165102, 9 pages, 2014. doi:10.1155/2014/165102